The Hochschild cohomology ring of regular maximal primitive quotients of enveloping algebras of semisimple Lie algebras
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 4, p. 535-538
@article{ASENS_1996_4_29_4_535_0,
     author = {Soergel, Wolfgang},
     title = {The Hochschild cohomology ring of regular maximal primitive quotients of enveloping algebras of semisimple Lie algebras},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {4},
     year = {1996},
     pages = {535-538},
     doi = {10.24033/asens.1747},
     zbl = {0871.17005},
     mrnumber = {97e:17016},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1996_4_29_4_535_0}
}
Soergel, Wolfgang. The Hochschild cohomology ring of regular maximal primitive quotients of enveloping algebras of semisimple Lie algebras. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 4, pp. 535-538. doi : 10.24033/asens.1747. http://www.numdam.org/item/ASENS_1996_4_29_4_535_0/

[BB81] A. A. Beilinson and J. N. Bernstein, Localisation de g-modules (C. R. Acad. Sci. Paris, T. 292, Series A, 1981, pp. 15-18). | MR 82k:14015 | Zbl 0476.14019

[Bei83] A. A. Beilinson, Localization of representations of reductive Lie algebras (Proceedings of the ICM Warszawa, 1983, pp. 699-709). | MR 86m:17007 | Zbl 0571.20032

[HMSW87] H. Hecht, D. Milčić, W. Schmid and J. A. Wolf, Localization and standard modules for real semisimple Lie groups I : The duality theorem (Inventiones, Vol. 90, 1987, pp. 297-332). | MR 89e:22025 | Zbl 0699.22022